MAUDE Adverse Event Report: MONTERIS MEDICAL CORPORATION NEUROBLATE® SYSTEM

MONTERIS MEDICAL CORPORATION NEUROBLATE® SYSTEM
Model Number 20360
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Emotional Changes (1831); Unspecified Infection (1930); Seizures (2063); Weakness (2145)
Date of Event 09/10/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that following an ablation procedure, the patient experienced 3-4 episodes of non-convulsive seizures and transient left sided weakness (upper extremity and lower extremity).The hospital course was complicated by diabetic ketoacidosis (dka) and a clostridium difficile (c.Diff) infection, increased psychosis and paranoia, as well as episodes of unresponsiveness and staring spells in hospital with unknown etiology.The patient was hospitalized and received steroids and anticonvulsants.It was noted that the patient's dka was a result of the patient's poorly controlled type 2 diabetes which was then further complicated by the high dose steroids she was on during the hospitalization.The c.Diff infection had unclear etiology, but was acquired while admitted in the hospital for the adverse event.The patient also had an electroencephalogram and an electrocardiography performed.The patient was discharged from the hospital and into hospice on (b)(6) 2017.If additional information is received, a follow up report will be submitted.
 
Additional Manufacturer Narrative
The patient adverse event is a known risk of brain surgery.

Brand Name
NEUROBLATE® SYSTEM
Common Device Name
NEUROBLATE® SYSTEM
Manufacturer (Section D)
MONTERIS MEDICAL CORPORATION
14755 27th ave n
suite c
plymouth MN 55447
MDR Report Key6912414
Report Number3009970070-2017-00153
Device Sequence Number124604
Product Code GEX
UDI-Device Identifier00816589020403
UDI-Public00816589020403
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K162762
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number20360
Device Catalogue NumberNB102
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/21/2017
Supplement Date Received by Manufacturer04/30/2018
Initial Report FDA Received Date10/03/2017
Supplement Report FDA Received Date05/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;